# SDR DALA2016120409549

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 120,125 hours, 17,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORTED ODOR OF SMOKE IN FLIGHT DECK AND ELECTED TO DIV INTO LHR.  EMERGENCY WAS DECLARED AND SMOKE, FUMES QRH PROCEDURES WAS ACCOMPLISHED.  CREW PULLED MASKS OUT BUT DID NOT DON THE OXYGEN MASKS.  MTC FOUND HIGH VOLTAGE CONNECTION HARDWARE AT L1 WINDOW LOOSE AND BURNED. REPLACED WINDOW, J5 WIRING, HARDWARE AND WINDOW HEAT CONTROLLER.
